# SDR FDEA202107031664

- Difficulty date: July 3, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1761 - 1781 , X = 27.5 SEAT TRACK FOUND WITH CORROSION. CABIN AT LEFT HAND STATION 1761 TO STATION 1781 , X = 27.5 CORROSION AT SEAT TRACK   EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5   VOLUME 1.CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1731 TO EXISTING SPLICE STATION 1811 , X = 27.5 AS PER SRM 53-70-00 FIGURE   1 VOLUME1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
